# SDR FDEA201910142638

- Difficulty date: October 14, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2122-2164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RIGHT UPPER FUSELAGE SKIN BS 2122 TO 2164, LONGERONS 33-35R,  FOUND WITH SURFACE CORROSION.   SURFACE CORROSION REMOVED IAW SRM 51-21-01-0G, AND FOUND OUT OF LIMITS IAW SRM 53-70-01-2R, FIGURE 201, REPAIR 3. REPAIRED IAW EA 1-5330-T0350371, PART 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
